# SDR 97ZZZX1971

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80772
- Make and model: Univac GC1B
- Aircraft serial: 172
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hyd Fluid
- Part number: MIL5606
- Condition: Congealed
- Location: Brake System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH STARTED OVERHAUL ON AIRCRAFT HYDRAULICS.  FLAP ACTUATOR LOOKED GOOD, NO LEAKS.  ALL O-RINGS LOOKED GOOD, THAT IS NOT SQUARED OFF, AND STILL PLIABLE.  FLUID CLEAN WITH A SLIGHT FILM RESIDUE ON THE BOTTOM OF ACTUATOR END PIECES.  REMOVAL OF THE BRAKE LINES AT THE WHEEL CYL INDICATED THE SAME CONGEALED PROBLEM THAT N NR 3312K HAD, BUT PROBABLY NOT QUITE AS CONGEALED.  THE 5606 BRAKE FLUID TOOK ABOUT TEN MINUTES FOR THE FIRST DROP TO COME OUT.  A COUPLE OF TABLESPOONS OF THIS 'GOO' SLOWLY DRIPPED OUT BEFORE NORMAL FLUID FLOW STARTED.  THE LINE WAS A 601 AEROQUIP AND IS SUPPLYING FLUID TO CLEVELAND 30-79B BRAKE ASSEMBLIES, AND HAD BEEN INSTALLED FOR MORE THAN 10 YEARS WITHOUT THE NEED TO BLEED THE SYSTEM.
